Panafen tablets

Panafen

  • Active Ingredient: Ibuprofen
  • 600 mg, 400 mg
Buy Now

What is Panafen?

The active ingredient of Panafen brand is ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Used for

Panafen is used to treat diseases such as: Aseptic Necrosis, Back Pain, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Patent Ductus Arteriosus, Period Pain, Plantar Fasciitis, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Temporomandibular Joint Disorder, Toothache, Transverse Myelitis.

Side Effect

Possible side effects of Panafen include: Abdominal cramps; joint or muscle pain; chest pain; hair loss, thinning of hair; difficulty swallowing.

How to Buy Panafen tablets online?

To purchase Panafen online - just click on the "Buy Now" button from the top and follow along with our shop. Order and payment takes a few minutes, and all steps are obvious. We don't require a medical prescription and also we have many methods of payment. With all the details of fast shipping and confidentiality, you may read on the relevant pages on the links from the navigation menu.

Related Medications

Gerofen

Gerofen 600mg, 400mg

ibuprofen

More info

Espidifen

Espidifen 600mg, 400mg

ibuprofen

More info

Narfen

Narfen 600mg, 400mg

ibuprofen

More info

Diprodol

Diprodol 600mg, 400mg

ibuprofen

More info

What is Panafen? How does it work (mechanism of action)?

Panafen belongs to a class of drugs called nonsteroidal anti-inflammatory drugs (NSAIDs). Other members of this class include aspirin, naproxen (Aleve), indomethacin (Indocin), nabumetone (Relafen) and several others. These drugs are used for the management of mild to moderate pain, fever, and inflammation. Pain, fever, and inflammation are promoted by the release in the body of chemicals called prostaglandins. Panafen blocks the enzyme that makes prostaglandins (cyclooxygenase), resulting in lower levels of prostaglandins. As a consequence, inflammation, pain and fever are reduced. The FDA approved Panafen in 1974.

How Panafen should be stored

  • Panafen should be stored at room temperature, between 15 C to 30 C (59 F to 86 F).

Duration of Effectiveness

In a double-blind study, it was found that 12 hours after the dose was administered naproxen sodium (Aleve) was significantly more effective in relieving pain than Panafen (Advil).

4. How to take tablets, capsules and syrup

The usual dose for adults is one or two 200mg tablets 3 times a day. In some cases, your doctor may prescribe a higher dose of up to 600mg to take 4 times a day if needed. This should only happen under supervision of a doctor.

If you take Panafen 3 times a day, leave at least 6 hours between doses. If you take it 4 times a day, leave at least 4 hours between doses.

If you have pain all the time, your doctor may recommend slow-release Panafen tablets or capsules. It's usual to take these once a day in the evening or twice a day. Leave a gap of 10 to 12 hours between doses if you're taking Panafen twice a day.

For people who find it difficult to swallow tablets or capsules, Panafen is available as a tablet that melts in your mouth, granules that you mix with a glass of water to make a drink, and as a syrup.

Swallow Panafen tablets or capsules whole with a glass of water or juice. You should take Panafen tablets and capsules after a meal or snack or with a drink of milk. It will be less likely to upset your stomach.

Do not chew, break, crush or suck them as this could irritate your mouth or throat.

Urgent advice: Call your doctor straight away if you've taken more than the maximum dose of Panafen

If you go to a hospital accident and emergency (A&E) department, do not drive yourself – get someone else to drive you or call for an ambulance.

Take the Panafen packet, or the leaflet inside it, plus any remaining medicine with you.

Panafen side effects

Get emergency medical help if you have signs of an allergic reaction to Panafen: rash or hives; sneezing, runny or stuffy nose; wheezing or trouble breathing; swelling of your face, lips, tongue, or throat.

Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath.

Stop using Panafen and call your doctor at once if you have:

changes in your vision;

shortness of breath (even with mild exertion);

swelling or rapid weight gain;

the first sign of any skin rash, no matter how mild;

signs of stomach bleeding - bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds;

liver problems - nausea, upper stomach pain, itching, tired feeling, flu-like symptoms, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);

kidney problems - little or no urinating, painful or difficult urination, swelling in your feet or ankles, feeling tired or short of breath;

low red blood cells (anemia) - pale skin, feeling light-headed or short of breath, rap >heart rate , trouble concentrating; or

severe skin reaction - fever, sore throat , swelling in your face or tongue, burning in your eyes, skin pain followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.

Common Panafen side effects may include:

upset stomach, mild heartburn, nausea, vomiting;

bloating, gas, diarrhea, constipation ;

dizziness , headache, nervousness ;

mild itching or rash; or

ringing in your ears.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Pregnancy

NSAIDs, including Panafen, may not be safe to take during pregnancy. This is because they can alter the function of prostaglandins that are important during delivery and for the development of the fetus's cardiovascular system.

A person should consult a doctor before taking Panafen during pregnancy, especially in the third trimester.

Active Ingredient

The active ingredient in Aleve is naproxen and the other ingredient is sodium. For every 200mg of naproxen, Aleve contains 20mg sodium.

The active ingredient in Advil is Panafen. Advil also contains sodium because the manufacturer claims that sodium Panafen is more soluble in water than standard Panafen.

How to use Panafen

If you are taking the over-the-counter product, read all directions on the product package before taking this medication. If your doctor has prescribed this medication, read the Medication Guide provided by your pharmacist before you start taking Panafen and each time you get a refill. If you have any questions, ask your doctor or pharmacist.

Take this medication by mouth, usually every 4 to 6 hours with a full glass of water (8 ounces/240 milliliters) unless your doctor directs you otherwise. Do not lie down for at least 10 minutes after taking this drug. If you have stomach upset while taking this medication, take it with food, milk, or an antacid.

The dosage is based on your medical condition and response to treatment. To reduce your risk of stomach bleeding and other side effects, take this medication at the lowest effective dose for the shortest possible time. Do not increase your dose or take this drug more often than directed by your doctor or the package label. For ongoing conditions such as arthritis, continue taking this medication as directed by your doctor.

When Panafen is used by children, the dose is based on the child's weight. Read the package directions to find the proper dose for your child's weight. Consult the pharmacist or doctor if you have questions or if you need help choosing a nonprescription product.

For certain conditions (such as arthritis), it may take up to two weeks of taking this drug regularly until you get the full benefit.

If you are taking this drug "as needed" (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medication may not work as well.

If your condition persists or worsens, or if you think you may have a serious medical problem, get medical help right away. If you are using the nonprescription product to treat yourself or a child for fever or pain, consult the doctor right away if fever worsens or lasts more than 3 days, or if pain worsens or lasts more than 10 days.

What should I avoid while taking Panafen?

Avoid drinking alcohol. It may increase your risk of stomach bleeding.

Avoid taking aspirin while you are taking Panafen.

Avoid taking Panafen if you are taking aspirin to prevent stroke or heart attack. Panafen can make aspirin less effective in protecting your heart and blood vessels. If you must use both medications, take the Panafen at least 8 hours before or 30 minutes after you take the aspirin (non-enteric coated form).

Ask a doctor or pharmacist before using any cold, allergy, or pain medicine. Many medicines available over the counter contain aspirin or other medicines similar to Panafen. Taking certain products together can cause you to get too much of this type of medication. Check the label to see if a medicine contains aspirin, Panafen, ketoprofen, or naproxen.

Digestive

In lower doses (below 1,200 mg daily), Panafen (Advil) causes less irritation to the stomach lining and has the lowest incidence of digestive adverse drug reactions (ADRs) of all the non-selective NSAIDs. So people who have ulcers or acid reflux disease are better off with Advil than Aleve (Naproxen).

6. Taking Panafen with other painkillers

It's safe to take Panafen with paracetamol or codeine.

But do not take Panafen with similar painkillers like aspirin or naproxen without talking to a pharmacist or doctor.

Panafen, aspirin and naproxen belong to the same group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). If you take them together, Panafen plus aspirin or naproxen may increase the chance of you getting side effects like stomach ache.

NSAIDs are also used in medicines you can buy from pharmacies – for example, cough and cold remedies. Before taking any other medicines, check the label to see if they contain aspirin, Panafen or other NSAIDs.

What if I put on too much?

Putting too much Panafen on your skin is unlikely to cause problems.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap